# SDR SWIA972617

- Difficulty date: May 28, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 13,612 hours, 19,052 cycles
- Engine: Pwa PW118B
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 90 KNOTS DUE TO TRIPLE CHIME AND AURAL WARNING HIGH SPEED. VERIFIED NR 2 ASI HAS INTERMITTENT (DIRTY) OVERSPEED SWITCH.  REPLACED NR 2 ASI.  LEAK TESTED PITOT STATIC SYSTEM IAW MM CHAPTER 34 AND FAR 43 APPENDIX E.  TEST GOOD.
